EconPapers    
Economics at your fingertips  
 

Existence and global stability of positive periodic solutions of a discrete delay competition system

Hai-Feng Huo and Wan-Tong Li

International Journal of Mathematics and Mathematical Sciences, 2003, vol. 2003, 1-13

Abstract:

The existence and the global stability of positive periodic solutions of a discrete competition model is studied. The model incorporates time delays and allows for a fluctuating environment. By means of some standard procedures of the topological degree method and the construction of a suitable Lyapunov function, sufficient conditions are obtained to ensure the existence and the global stability of positive periodic solutions of the above systems.

Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2003/172472.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2003/172472.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:172472

DOI: 10.1155/S0161171203210231

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:172472